MathSciNet Relay Station
MathSciNet bibliographic data
MR24621 (9,523d) 56.0X
Spanier, Edwin H. Cohomology theory for general spaces. Ann. of Math. (2) 49, (1948). 407–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement